# SDR JJBA20220130034

- Difficulty date: January 30, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 2700 · Flight Control System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPRING TAB RODS CORRODED. REMOVED RUST ON RH SPRING TAB ROD B-NUT
